# SDR IPXA2015011985326

- Difficulty date: January 15, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- System (JASC): 2565 · Escape Slide
- Part: Contact
- Condition: Out Of Adjust
- Location: Battery Retainer
- Component: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT ENTRY DOOR SLIDE WILL NOT TEST.   ADJUSTED CONTACTS ON BATTERY RETAINER.  OPS CHECKED GOOD IAW AMM 25-61-04-000.
